On a problem of linear arboricity

Filip Guldan

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 4, page 395-400
  • ISSN: 0528-2195

How to cite

top

Guldan, Filip. "On a problem of linear arboricity." Časopis pro pěstování matematiky 112.4 (1987): 395-400. <http://eudml.org/doc/19393>.

@article{Guldan1987,
author = {Guldan, Filip},
journal = {Časopis pro pěstování matematiky},
keywords = {graph factorization; linear forest; linear arboricity},
language = {eng},
number = {4},
pages = {395-400},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a problem of linear arboricity},
url = {http://eudml.org/doc/19393},
volume = {112},
year = {1987},
}

TY - JOUR
AU - Guldan, Filip
TI - On a problem of linear arboricity
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 4
SP - 395
EP - 400
LA - eng
KW - graph factorization; linear forest; linear arboricity
UR - http://eudml.org/doc/19393
ER -

References

top
  1. J. Akiyama, A status on the linear arboricity, Lecture Notes in Comp. Science 108, New York (1981), 38-44. (1981) Zbl0456.68072
  2. J. Akiyama G. Exoo F. Harary, Covering and packing in graphs III, Cyclic and acyclic invariants. Math. Slovaca 30 (1980), 405-417. (1980) Zbl0458.05050MR0595302
  3. J. Akiyama G. Exoo F. Harary, Covering and packing in graphs IV, Linear arboricity. Networks 11 (1981), 69-72. (1981) Zbl0479.05027MR0608921
  4. J. C. Bermond J. L. Fouquet M. Habib B. Péroche, On linear k-arboricity, Discrete Math. 43(1984), 12З-1З2. (1984) Zbl0556.05054MR0772276
  5. H. Enomoto, The linear arboricity of 5-regular graphs, Tech. report, Department of Information Science, Faculty of Science, University of Tokyo (1981). (1981) 
  6. H. Enomoto B. Péroche, The linear arboricity of some regular graphs, Ј. Graph Theory 8 (1984), З09-З24. (1984) Zbl0581.05017MR0742883
  7. F. Guldan, The linear arboricity of 10-regular graphs, Math. Slovaca 36 (1986), 225-228. (1986) Zbl0612.05050MR0866621
  8. F. Guldan, Some results on linear arboricity, Ј. Graph Theory, 10 (1986), 505-509. (1986) Zbl0651.05029MR0867213
  9. M. Habib B. Péroche, Some problems about linear arboricity, Discrete Math. 41 (1382), 219-220. Zbl0486.05053MR0676882
  10. F. Harary, Covering and packing in graphs I, Ann. N. Y. Acad. Sci. 175 (1970), 198-205. (1970) Zbl0226.05119MR0263677
  11. F. Harary, Graph Theoгy, Addison-Wesley, Reading, MA (1969). (1969) MR0256911
  12. P. Tomasta, Note on lineaг arboгicity, Math. Slovaca 32 (1982), 239-242. (1982) MR0669999

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.